# SDR 98ZZZX2091

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AS
- Make and model: Doug 600N
- Aircraft serial: RN003
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23064695
- Condition: Malfunctioned
- Location: Engine
- Part time: 106 hours
- Component: Chndlrevans
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EIGHT PERCENT DROOP OCCURRED WHEN GOING FROM RIGHT PEDAL TO LEFT PEDAL IN-FLIGHT.  REPLACED WITH ZERO TIME FADEC ASSY. (ECU) SUPPLIED BY CHANDLER EVANS.  DEFECTIVE UNIT RETURNED TO MANUFACTURER.
